# SDR CALA2023090402691

- Difficulty date: September 2, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 70,277 hours, 30,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323326420000
- Condition: Damaged
- Location: Lh Stgr28-31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR35 STGR28-31 HAS REJECTABLE DAMAGE INDICATIONS AT BULKHEAD HOLES AND AT LH STR31 AT FR35. "FR35 STGR 28LH-31LH BULKHEAD HOLES & LH STGR 31 AT FR35 WERE SOLUTION WITH INSP REQUIREMENTS. ACCOMPLISH A PERMANENT OR BEFORE 22-FEB-2024." REPAIRED AT BFM. REPAIR IS EXPECTED TO BECOME A PERMANENT REPAIR PER PT 3 OF THE LATEST REV OF ECRA 5321-02115 ON ACCOMP''D INTERIM REPAIR OF FR35 STR 28LH -31LH BULKHEAD HOLES & LH STR 31 AT FR 35 PER ECRA 5321-02115 PT 1 REV- REF ECRA 5321-02115, FR35 STGR 28LH-31LH BULKHEAD HOLES AND LH TOMC-APPROVAL FROM SC1ELBYC COMMENT STGR 31 AT FR35 WERE REPAIRED AT BFM.  REPAIR IS EXPECTED TO BECOME A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5321-02115 ON OR BEFORE 22-FEB-2024.  TOMC APPROVES DIP. QC REVIEWED RECORDS UPDATE - JA QC REVIEWED T/A: 22FEB24. JA U395011.
